Nasal drops AL 0.1% xylometazoline hydrochloride
xylometazoline hydrochloride 1.0 mg / ml solution
For use in children from 6 years and adults.
Active ingredient: xylometazoline hydrochloride.
For the decongestion of the nasal mucous membrane in the event of a runny nose, runny nose (rhinitis vasomotorica), allergic rhinitis (allergic rhinitis). To facilitate the discharge of secretions in the case of inflammation of the paranasal sinuses and catarrh of the tubular middle ear in connection with a runny nose.
Should not be used for longer than 7 days, unless directed to do so by a doctor.
Contains benzalkonium chloride.
For xylometazoline hydrochloride information on risks and side effects, read the package insert and ask your doctor or pharmacist.
ALIUD PHARMA ® GmbH, Postfach 1380, 89146 Laichingen
Nasentropfen AL 0.1% Nasal Drops with decongestant effect • Helps to free the blocked nose • Works quickly and persistently • Makes it easier for stuck mucus to drain off • For children aged 2 NASENTROPFEN AL 0.05% is recommended up to 6 years of age. Help with colds
Every adult German is affected by a cold on average 4 times a year, and we are particularly affected in the wet and cold season. In addition to a sore throat and cough, a respiratory disease is usually accompanied by a runny nose. The nose is blocked and it becomes increasingly difficult to breathe. If you have a stuffy nose, nasal drops can be effective in relieving the unpleasant symptoms. With the proven active ingredient xylometazoline, NASENTROPFEN AL can clear the nose quickly and permanently. This can loosen the tough, stuck mucus and cause the mucous membrane to swell - so you can quickly breathe freely again.
For a clear nose
The active ingredient xylometazoline is successfully used to reduce swelling of the nasal mucosa in both cold-related and allergic rhinitis. By decongesting the nasal mucous membrane, the nose can quickly be cleared again, whereby xylometazoline ensures improved ventilation of the paranasal sinuses. This can reduce the risk of the infection spreading to the sinuses and middle ear.
Unless otherwise prescribed by a doctor, adults and children from 6 years of age put a pipette filling NASENTROPFEN AL 0.1% into each nostril up to 3 times a day. To do this, put your head back. For reasons of hygiene, NASENTROPFEN AL 0.1% should only be used by one person. NASENTROPFEN AL 0.1% must not be used for longer than 7 days without a doctor's prescription. A renewed application should only take place after a break of several days. A runny nose with allergies
Frequent sneezing and a runny or blocked nose do not only occur with colds and flu-like infections, but can also be triggered by allergies such as hay fever or house dust allergy. NASENTROPFEN AL is also suitable for use with allergic rhinitis and can relieve symptoms quickly and permanently.
In case of sinus infection In the course of a cold, it can also lead to an inflammation of the sinuses. In professional circles it is called sinusitis. Acute sinusitis usually goes away on its own after a few weeks. Medicines can be used to support the healing process, which allow the mucous membrane to swell and thus noticeably relieve the blocked nose. Suitable for children from 6 years
Children are particularly often affected by colds - up to ten respiratory diseases per year are not uncommon. With sufficient fluids, plenty of rest and loving care, sick children will usually recover quickly. NASENTROPFEN AL 0.1% can provide effective relief from cold noses. For children between the ages of 2 and 6, the NASENTROPFEN AL 0.05% is recommended instead.
Frequently asked questions and answers
How long can NASENTROPFEN AL 0.1% keep after opening?
NASENTROPFEN AL 0.1% can be kept for six months after opening. The medicine should not be used after the expiry date printed on the packaging and bottle label.
Are NASENTROPFEN AL 0.1% also suitable for small children?
NASENTROPFEN AL 0.1% is not suitable for children under 6 years of age. For children aged 2 to 6 years, NASENTROPFEN AL 0.05%, a drug with a lower dose of active ingredient, is available instead.
Can one become dependent on NASENTROPFEN AL 0.1%?
If the dosage recommendation is observed, a habituation effect is unlikely. NASENTROPFEN AL 0.1% should not be used for longer than 7 days without consulting a doctor. Should another treatment with NASENTROPFEN AL 0.1% be necessary, this may only be done after a break of several days.
Can you get vaccinated against a cold?
No, this is not possible. Although there is a vaccine against flu, contrary to the assumption of many people, it does not protect you from colds and flu-like infections.
What helps with dry mucous membranes?
The use of NASENGEL AL 0.1% is recommended for dry mucous membranes.